p-adic Measures for Algebraic Independence of the Values of Mahler Type Functions

Guang Shan XU, Tian Qin WANG

PDF(401 KB)
Acta Mathematica Sinica, Chinese Series ›› 2004, Vol. 47 ›› Issue (5) : 921-930. DOI: 10.12386/A20040116
论文

p-adic Measures for Algebraic Independence of the Values of Mahler Type Functions

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2004, 47(5): 921-930 https://doi.org/10.12386/A20040116

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(401 KB)

Accesses

Citation

Detail

Sections
Recommended

/